Journal article icon

Journal article

Counting subgroups in nilpotent groups and points on elliptic curves

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/crll.2002.063

Authors


Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
549
Issue:
549
Pages:
1-21
Publication date:
2002-08-31
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
URN:
uuid:cc588c67-5b6c-460f-8045-6ac051f80aa7
Source identifiers:
21372
Local pid:
pubs:21372
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP